Patient : I have a rather unique problem that I have no been able to find the answer to.
I had a condom split about three weeks ago, and took the morning after pill the next day, (there was no ejaculation, I was simply panicked). A week later, what I believed to be a period, came on two weeks early. It was heavy, but only lasted two days, with terrible cramps.
This Saturday, I had, yet another unlucky splitting incident (it has happened three times in the last four months!) and I got an emergency IUD fitted this Monday, which caused me terribly painful cramps all day. The cramps have subsided. I've also been having palpitations since having it fitted.
But today, (the Wednesday after the fitting), I began bleeding. I thought it was spotting at first, but now it has began to look like a period.
I now have no idea which one has been a period, and which hasn't and where I am in my cycle. I don't know whether this is just a reaction from the IUD or whether it is an actual period, or whether the two days I bled heavily a week after the pill was my period.
I may also note, that today was the day I was due a period, had it not been for the pill.
Which do you think was my period and where abouts am I in my cycle?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.